Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96892
Title: Composition operators on Hilbert spaces of entire Dirichlet series
Authors: Hou, Xiaolu.
Hu, Bingyang.
Khoi, Le Hai.
Issue Date: 2012
Source: Hou, X., Hu, B.,& Khoi, L. H. (2012). Composition operators on Hilbert spaces of entire Dirichlet series. Comptes Rendus Mathematique, 350(19-20), 875-878.
Series/Report no.: Comptes rendus mathematique
Abstract: In this Note, we introduce Hilbert spaces of entire Dirichlet series (with real frequencies) and consider composition operators on these spaces. We establish necessary and sufficient conditions for such series to have Ritt order zero, as well as a finite logarithmic order. Criteria for action, boundedness, compactness and compact difference of such operators are obtained.
URI: https://hdl.handle.net/10356/96892
http://hdl.handle.net/10220/13077
ISSN: 1631-073X
DOI: 10.1016/j.crma.2012.10.012
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.